Fixodent is a popular denture adhesive cream that is commonly used by individuals with dentures to improve their stability and comfort. However, there have been reports and studies suggesting that the use of Fixodent may lead to stomach problems in some individuals.
The main concern with Fixodent and other denture adhesives is the potential ingestion of the adhesive material, which can occur when it is not properly applied or if too much is used. The ingredients in Fixodent may cause stomach irritation, such as nausea, vomiting, or diarrhea, especially if ingested in large amounts.
Additionally, some individuals may be sensitive or allergic to the ingredients in Fixodent, which can also lead to stomach problems when the adhesive comes into contact with the mouth and digestive system.
It is essential for individuals who use Fixodent to be aware of the potential risks and to use the product as directed to minimize the risk of stomach problems. If stomach problems do arise after using Fixodent, it is crucial to seek medical attention and discontinue use of the product.
– Only use a small amount of Fixodent as directed
– Avoid swallowing the adhesive
– Consult with a dentist if experiencing any stomach problems related to denture adhesive use
– Consider alternative methods for securing dentures if stomach problems persist.
Nirogitan (Nirogi Tan) means a healthy body. We are providing different types of health tips based on ayurvedic remedy, homoeopathic treatment, naturopathy, acupressure and yoga.